# SDR CA110308003

- Difficulty date: March 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 6,914 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840252
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE LT WINDSHIELD SHATTERED,  THERE WERE NO PREVIOUS CRACKS OR EVIDENCE OF DEFECTS.   ACFT DIVERTED AND COMPLETED NORMAL LANDING.  WINDSHIELD REPLACED.
